# SDR DALA2014062503770

- Difficulty date: June 9, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1085-1134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING TO FUSELAGE FAIRINGS RUB STRIP SETTLEMENT AREA RT FROM BS 1085 - 1134 BETWEEN LONGERONS 28-30R.  ANCHOR NUTS WERE REMOVED. CORROSION REMOVED AND FOUND WITHIN LIMITS IAW SRM 53-4, PAR 57 B (2)(A) AND DWG 5936033.
